Robustness properties of minimally-supported Bayesian $D$-optimal designs for heteroscedastic models

Dette, Holger, Song, Dale, Wong, Weng Kee . The Canadian Journal of Statistics / La Revue Canadienne de Statistique 2001. 29 (4) :633-647

Locate this article in:

Bibtex

@article{CIS-171586,
  Author = {Dette, Holger and Song, Dale and Wong, Weng Kee},
  Title = {Robustness properties of minimally-supported Bayesian $D$-optimal designs for heteroscedastic models},
  Journal = {The Canadian Journal of Statistics / La Revue Canadienne de Statistique},
  Volume = {29},
  Number = {4},
  Year = {2001},
  Pages = {633--647},
  Keywords = {Prior distributions, Approximate designs, efficiency lower bounds}
}

Similar articles